# SDR 2000ZZZX150

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 312263701
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE.  OIL FILTER CAUTION LIGHT ILLUMINATED AND REMAINED ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
